MathSciNet Relay Station
MathSciNet bibliographic data
MR1576331 DML
Cartwright, Mary L.; On the Directions of Borel of Functions which are Regular and of Finite Order in an Angle. Proc. London Math. Soc. (2) 38 (1935), 503–541.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement